# SDR AALA20100624TUL06

- Difficulty date: June 24, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5264U1
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED FROM STATIONS 660 TO 680 LEFT BUTTLINE 45.  REPLACED INTERCOSTAL FROM STATIONS 660 TO 680 LEFT BUTTLINE 45 SRM 51-10-02-G9.
